# SDR SWAA2024111358339

- Difficulty date: November 9, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 74,236 hours, 44,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT ELECTRICAL SMELL IN CABIN. ALL COFFEE MAKER C/B'S PULLED.<[01] RESTORED ALL C/B'S TO NORMAL CONFIGURATION IAW AMM 20-60-01. C/W SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM 05-51-56 AND FIM 21-00 TASK 806. NO DEFECTS NOTED.
